Bulletin of the Brazilian Mathematical Society, New Series
Boletim da Sociedade Brasileira de Matemática
The Bulletin of the Brazilian Mathematical Society was relaunched in 1989 in a new edition and international editorial board. This journal publishes high quality papers in mathematics.
This journal was partially supported by a CNPq/CAPES grant until 2016 (Volume 47).
New Henry–Gronwall Integral Inequalities and Their Applications to Fractional Differential Equations
Tao Zhu (February 2018)
Ale Jan Homburg (January 2018)
The Ribaucour Transformation for Hypersurfaces of Two Space Forms and Conformally Flat Hypersurfaces
- Journal Title
- Bulletin of the Brazilian Mathematical Society, New Series
- Volume 1 / 1970 - Volume 48 / 2017
- Print ISSN
- Online ISSN
- Springer Berlin Heidelberg
- Additional Links
|Previous Title||Print ISSN||Online ISSN|
|Boletim da Sociedade Brasileira de Matemática||0100-3569||1678-7714|
To view the rest of this content please follow the download PDF link above.